Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sydboi

Treatment after several years dry skin from antibiotics?

Recommended Posts

Hi all,

so about a week week or so ago I was on clarithromycin for tonsillitis. After 4-5 days on this I experienced a pretty strong allergic reaction. My skin on face and body was really dry and red, and hot. It was a little itchy. Now it’s a week post.

the skin on my face is very dry, tight and flakey. I moisturise multiple times a day and all over my body it’s still very dry. My face gets so oily during the day normally that I have to blot it constantly but now no oiliness. Even the skin around my eyes was flakey and my eyes and face feels tight. 

My question is: I have a subscision with prp treatment and possible pdo threads in 4 days. Will this severe dryness impact on my ability to heal?  Was thinking like when accutane patients can’t have treatment with their really dry skin...

thanks!

Edited by Sydboi

Share this post


Link to post
Share on other sites
@Sydboi I would delay your subcision and pdo  threads till you are in optimal health. Your gut biome (go get some probiotics) may be messed up from the antibiotics, you may have a allergic reaction, or a potential side effect. Please contact the treating doctor and let them know this and see what they say. You don't want to compound treatment if your flakey, itchy, and dry, etc...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×